# SDR 20000412SH019

- Difficulty date: January 28, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 6870855
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT, IGNITION LEAD WAS FOUND CHAFING ON THE LOWER B-NUT OF THE PC AIR REFERENCE LINE ON THE GOVERNOR.  FURTHER INSPECTION REVEALED THE ADEL CLAMPS FOR THE LEAD AND LINE, AT THAT POINT, WERE MISSING.  REPLACED MISSING CLAMPS.  (X)
